MathSciNet Relay Station
MathSciNet bibliographic data
MR1380259 35Q53 (35R60 47H20 60H15)
Da Prato, Giuseppe; Gatarek, Dariusz Stochastic Burgers equation with correlated noise. Stochastics Stochastics Rep. 52 (1995), no. 1-2, 29–41.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement